# SDR P2EA99290

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 847-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - CORROSION, SKIN AND TEAR STRAP BOND SEPARATED, AT BS 847 TO BS 907 AND BETWEEN 20R AND 25R.  REPAIRED SKIN FROM BS 855 TO BS 867 AND BETWEEN STRINGER 23R AND 25R IAW SRM 53-30-03 FIG 17.  BONDED TEAR STRAP AS REQUIRED IAW SRM 53-30-03.  ALL CORROSION WITHIN LIMITS REMOVED AND TREATED IAW SRM 51-10-06.  (M)
